C*-seminorms and representation on partial *-algebras

Risultato della ricerca: Chapter

Abstract

In this paper we investigate the *-representations of a partial *-algebra A. In particular, it is proved that, if A is semiassociative and if the set of right multipliers is dense with respect to a seminorm p on A, there exists a bounded and regular *-represenation on A.
Lingua originaleEnglish
Titolo della pubblicazione ospiteBollettino di Matematica pura e applicata
Pagine179-185
Numero di pagine7
Stato di pubblicazionePublished - 2008

Serie di pubblicazioni

NomeBollettino di Matematica pura e applicata

    Fingerprint

Cita questo

Tschinke, F. (2008). C*-seminorms and representation on partial *-algebras. In Bollettino di Matematica pura e applicata (pagg. 179-185). (Bollettino di Matematica pura e applicata).